# SDR P5CA0401135

- Difficulty date: August 8, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 62,846 hours, 14,070 cycles
- Engine: Pwa JT9D70A
- Engine time: 46,206 hours, 10,317 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: NH420021010
- Condition: Damaged
- Location: Hi Stage Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE HIGH STAGE VALVE WILL NOT OPEN AT ALTITUDE WITH THRUST LEVER CLOSED.  REPLACED CLAMP ON HIGH STAGE VALVE, OPERATIONAL CHECK & LEAK CHECK OK PER MM 36-11-00.
